# SDR VNAA0311010

- Difficulty date: November 26, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 22,000 hours, 19,400 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WHEN THE CONTROL LEVERS WERE ADVANCED THE LT ENGINE ECU FAILED AND THE CREW ABORTED TAKEOFF.  THE CREW RESET THE ECU AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT WHICH WAS SUCCESSFUL.
